# SDR VNAA202312130001

- Difficulty date: November 28, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 20,513 hours, 18,295 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046
- Part serial: NA
- Condition: Worn
- Location: Rt Wing
- Part time: 20,513 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DESCRIPTION: WEAR ON LOWER WING SKIN RH/LH, WS264.00, WS128.00, WS178.00 (SETTLEMENT AREA  OF WING ACCESS PANEL 686AB, 692AB, 586AB, 592AB AND 597AB). CORRECTIVE ACTION: LOWER WING SKIN RH
/LH, WS264.00, WS128.00, WS178.00 (SETTLEMENT AREA OF WING ACCESS PANEL 686AB, 692AB, 586AB, 592AB AND 597AB) WAS REPAIRED PER REO 690-57-21-442 REV --
